Psych Central

Go Back   Forums at Psych Central > General > Other Mental Health Discussion

Thread Tools Display Modes
Unread 03-18-2013, 01:19 PM   #1
jadzea has no updates.
Member Since: Sep 2011
Posts: 305
3 yr Member
Default unexplained anger

I have been experiencing unprovoked anger for the last few days. It seems to hit me in the afternoon. I become so angry I want to scream at people. Fortunately I have been able to control myself. Last Friday I explained why I could be angry to my husband and I felt better. Saturday I suddenly felt myself becoming irate with my husband who was not even in the room. The feeling lasts for a couple of hours and then goes away.

I take effexor and risperdol for depression and mood swings. I take a few meds for blood pressure and an immunosupressent for autoimmune diseases. This is a new feeling. I don't understand. Can anyone explain?
jadzea is offline   Reply With Quote
"Thanks for this!" says:
Unread 03-18-2013, 04:10 PM   #2
Perna's Avatar
Perna is feeling.
Member Since: Sep 2006
Location: Maryland
Posts: 26,910 (SuperPoster!)
8 yr Member
489 hugs
PC PoohBah!
Default Re: unexplained anger

It sounds to me like it might have something to do with your meds or your original illnesses. I would talk to your doctors. Even the immunosuppressive drug, if a glucocorticoid, could be helping cause it.
"Do stuff. be clenched, curious. Not waiting for inspiration's shove or society's kiss on your forehead. Pay attention. It's all about paying attention. attention is vitality. It connects you with others. It makes you eager. stay eager." ~Susan Sontag
Perna is offline   Reply With Quote
Unread 03-18-2013, 04:49 PM   #3
RunningEagleRuns Meh...
Member Since: Jun 2010
Posts: 1,042
My Mood:

5 yr Member
75 hugs
PC PoohBah!
Default Re: unexplained anger

dont know but good luck and happy trails
Check your blood levels, the level of the medicine you take in your blood. You could not be getting the dose you take, because your liver eats it up too quickly. I wish I knew it, I tried many meds without knowing how much of the med is actually in my blood. Good luck.


"all things end"
RunningEagleRuns is offline   Reply With Quote
Unread 03-19-2013, 11:49 AM   #4
Zombie Goddess
Atypical_Disaster's Avatar
Atypical_Disaster has no updates.
Member Since: Mar 2011
Location: Anywhere But Home
Posts: 5,064 (SuperPoster!)
My Mood:

3 yr Member
6,707 hugs
PC PoohBah!
Default Re: unexplained anger

I can't explain it, though I get similar states of rage myself. My best recommendation is to learn to cope with it as healthily as possible. Understanding may or may not come later, but surely learning how to handle it is the matter of greatest importance right now?

Good luck.
Atypical_Disaster is online now   Reply With Quote
Unread 03-19-2013, 12:07 PM   #5
Community Support Team
notz's Avatar
notz has no updates.
Member Since: Oct 2008
Location: Notzville
Posts: 40,645 (SuperPoster!)
5 yr Member
4,804 hugs
PC PoohBah!
Default Re: unexplained anger

Try checking this out with your mental health prescribing doctor if you haven't already?

notz is online now   Reply With Quote
Unread 03-19-2013, 12:11 PM   #6
Stoda's Avatar
Stoda is always yawning.
Member Since: Aug 2011
Location: Michigan
Posts: 257
My Mood:

3 yr Member
1,121 hugs
Default Re: unexplained anger

I'm with the others in thinking that it's medication related. Did you recently start or stop a medication?

I've been having the same issue, but I recently went off a SSRI so I feel safe in assuming that's why for me.
Courage doesn't always roar.
Sometimes courage is the quiet voice
at the end of the day saying,
"I will try again tomorrow."

~Mary Anne Radmacher
Stoda is offline   Reply With Quote

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

All times are GMT -5. The time now is 10:12 PM.

Powered by vBulletin® — Copyright © 2000 - 2015, Jelsoft Enterprises Ltd.



The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.


HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified